# SDR AALA201908159006

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 8,206 hours, 3,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L2 EMERGENCY EXIT DOOR CYLINDER PRESSURE READS 1500 PSI.  SERVICED L2 EMERGENCY EXIT DOOR DAMPER CYLINDER IAW AMM  52-22-00.
